Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What are the side effects of metamucil?

Premium Questions

Dr. Ivo Ditah MD

Having an unusual increase in burping both before and after mealtimes. Wondering if it might be a side effect of recent usage of miralax and metamuscil ? ...

Dr. Bhagyalaxmi Nalaparaju MD

to a decade, but maybe not quite), I was put on a combination of the Metamucil I was already taking and Mira ... linked to is not a mainstream website, so I'm taking what they're saying with a grain of salt ...

Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ...

Dr.  Shafi Ullah Khan MD

what is pyruvate and what are the side effects? ...

Dr. Naveen Kumar MD

What is methyiprednisolone prescribed for what are the Side effects, and is it safe for a stroke victim? ...

Public Forum Discussions

Dr. Akhtarhusain MD

Bowel movements 18 year old female, weighing 76kg and 181cm tall. My bowel movements occur only every 4 or so days, but I have been previously told that taking metamucil our a fibre supplements ...

Dr. Akhtar Nawaz Khan MD

Polycarbophil) 625mg, Turmeric Supreme;, Miralax Stool Softner, Metamucil, Prilosec, and caffeine tablet. Thank ...

Dr. Kakkar S. MD

. The only new medication I have started is Metamucil. Could this be the cause? I am a 67 year old female ...

Dr.  Sourav Ganguly MD

what are the side effects of Lisinopril? ...

Dr. Suryakanta Baraha MD

What are the side effect of mirgi? ...

Mobile Questions and Answers

Dr.    Muhammad Ahmad MD

Dr. Manisha Jain MD

there are no established medical side effects